A 42-year-old female asked:
150 mg trazodone, 1 mg klonopin. and 10 mg ambien (zolpidem). ambien (zolpidem) doesn't work for me by itself been on klonopin for years. trazodone was great in the past. any thoughts.? sounds like a major hangover to me.
2 doctor answers
Dr. Krishna Kumar answered
54 years experience Psychiatry
Medication effects: Trazodone and Klonopin may cause insomnia. Klonopin may cause Depression, emotional lability, confusion. Ambien (zolpidem) may cause drugged feeling, confusion. Using Trazodone with Ambien (zolpidem) and Klonopin may increase dizziness, difficulty concentrating, some impairment in thinking and judgment. See Psychiatrist for Medication benefits and side effects, dose, gradual withdrawal of medications; and Therapy.
Answered on Feb 24, 2018
Dr. John Chiu answered
56 years experience Allergy and Immunology
Sleep study: This is a potentially very dangerous combination of drugs affecting the brain. Have you had a sleep study done to find out the cause? Depression or anxiety is another cause for insomnia. I would certainly explore both avenues instead of continuing on this medication cocktail. Don't delay any further.
Answered on Apr 1, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!